# SDR CA100917002

- Difficulty date: September 16, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA-31T
- Propeller: Hartzl HCB3TN3
- System (JASC): 6111 · Propeller Blade Section
- Part: Blades
- Part number: T10173A8R
- Condition: Wrong Part
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF THE PROPELLER AND REMOVAL OF BLADES, THE BLADES REMOVED WERE FOUND TO BE NON APPROVED BLADES FOR THIS ACFT INSTALLATION.  THESE BLADES WERE ORIGIONALY T10173A-6Q.  ALSO, ACCORDING TO MFG THERE IS NO APPROVED TIP DWG IN MANUAL 133C FOR A T10173-8R BLADE.  SO WHO EVER CUT THESE BLADES DOWN FROM A -6Q HAD NO DATA TO GO BY.  THESE BLADES WILL BE REPLACED WITH THE PROPER APPROVED BLADES.
